RSS

Medicines for heartburn melted Woman

24 Feb

heartburnTechnique is widely available preparation of bowel problems almost sent the young girl to the light. Prescription drugs caused the teenager severe allergic reaction such has caused terrible consequences. After suffering an allergic reaction to widely available from heartburn pills doctors gave 17-year-old Lynn Howes only 10% survival.

Potentially fatal disease – Stevens-Johnson syndrome – all struck the girl’s body, causing her skin began to burn, and climb round shank. Syndrome developed in a trainee hairdresser from Norwich after taking 150 mg of ranitidine, which was discharged from her doctor irritable bowel syndrome.

The drug is available as tablets, injections and syrup, is widely available for purchase without a prescription in pharmacies and supermarkets. Lynn nightmare began in September 2013, when she suddenly fell ill.

Originally girl believed to be suffering from a cold, because of which she had a fever. Soon, however, the state of Lynn start to deteriorate rapidly. The girl’s body was covered with red itchy rash with blisters and huge size of a tennis ball. Concerned about your state girl and her boyfriend went to the house to his mother Lynn, where her condition continued to deteriorate.

Per night painful blisters appeared on the throat and tongue, causing waking in the morning she could hardly breathe. Amanda Corley, mother Lynne, daughter found lying on the floor in the bathroom. The woman immediately called an ambulance, which took the girl in the university hospital in Norfolk and Norwich.

Doctors immediately gave her morphine and applied to the face and chest soothing cream. However, at this point the girls start to fall off the skin and over the next few days Lynn lost most of it. Particularly badly affected by chest, arms, back, abdomen and face. The next four weeks Lynn spent in the hospital, where she was constantly pricked morphine. She was unable to walk and talk, and was forced to use a wheelchair.

During the time spent in a medical institution, it is not only fallen eyelashes, nails and hair on the head, but also dramatically decreased weight. Fortunately, Lynn managed to recover and return home, where she had to get used to his new appearance. I’ve always been proud of their appearance.

I liked to look after myself and I’ve always followed all the latest fashion trends. Now, looking at the photos taken at the hospital, I can not believe it’s me. I look like a monster. Now I understand how I was lucky to survive said Lynn.

 
Leave a comment

Posted by on February 24, 2014 in Human, miracles

 

Tags: , , ,

Leave a Reply

Your email address will not be published. Required fields are marked *